Torsion points on Jacobians of quotients of Fermat curves and p-adic soliton theory.

Greg W. Anderson

Inventiones mathematicae (1994)

  • Volume: 118, Issue: 3, page 475-492
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Anderson, Greg W.. "Torsion points on Jacobians of quotients of Fermat curves and p-adic soliton theory.." Inventiones mathematicae 118.3 (1994): 475-492. <http://eudml.org/doc/144245>.

@article{Anderson1994,
author = {Anderson, Greg W.},
journal = {Inventiones mathematicae},
keywords = {Jacobians of quotients of Fermat curves; -adic soliton; -adic -formalism; Sato -function; Krichever pair; homothety classes; Theta divisor; Laurent series},
number = {3},
pages = {475-492},
title = {Torsion points on Jacobians of quotients of Fermat curves and p-adic soliton theory.},
url = {http://eudml.org/doc/144245},
volume = {118},
year = {1994},
}

TY - JOUR
AU - Anderson, Greg W.
TI - Torsion points on Jacobians of quotients of Fermat curves and p-adic soliton theory.
JO - Inventiones mathematicae
PY - 1994
VL - 118
IS - 3
SP - 475
EP - 492
KW - Jacobians of quotients of Fermat curves; -adic soliton; -adic -formalism; Sato -function; Krichever pair; homothety classes; Theta divisor; Laurent series
UR - http://eudml.org/doc/144245
ER -

NotesEmbed ?

top

You must be logged in to post comments.